# SDR SWIA2018082345007

- Difficulty date: August 23, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 39,649 hours, 36,034 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SWAPPED BLEEDS FROM THE APU TO THE ENGINES AND THE NR 2 PACK SHUTOFF. THEN  GOT A NR 1 PACK HIGH PRESSURE.  LEVELED THE PLANE AT 10000, AND THE CABIN ALTITUDE BEGAN TO CLIMB. DECLARED THE EMERGENCY AND RAN THE QRH. A NORMAL LANDING WAS ACCOMPLISHED.  REMOVED AND REPLACED THE RIGHT ENGINE PRSOV, OPS CHECKED AND LEAK CHECKED GOOD IAW AMM.  PERFORMED OPS CHECK FOR PRESSURIZED THE AIRCRAFT IAW AMM. OPS CHECKED GOOD.
